Pacific Journal of Mathematics

Transitive groups of collineations on certain designs.

Richard E. Block

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 13-18.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995985

Mathematical Reviews number (MathSciNet)
MR0179094

Zentralblatt MATH identifier
0132.25203

Subjects
Primary: 05.20

Citation

Block, Richard E. Transitive groups of collineations on certain designs. Pacific J. Math. 15 (1965), no. 1, 13--18. https://projecteuclid.org/euclid.pjm/1102995985


Export citation

References

  • [1] R.E. Block, Difference sets, block designs, and constant distance codes, Space Pro- grams Summary No. 37-22, Vol. IV, Jet Propulsion Laboratory, California Institute of Technology, August 31, (1963), 137-138.
  • [2] P. Dembowski, Verallgemeinerungen von Transitivitdtsklassenendlicher projektiver Ebenen, Math. Zeit. 69 (1958), 59-89.
  • [3] D.R. Hughes, Collineations and generalized incidence matrixes, Trans. Amer. Math. Soc. 86 (1957), 284-286.
  • [4] E.T. Parker, On collineations of symmetric designs, Proc. Amer. Math. Soc. 8 (1957), 350-351.
  • [5] R.C. Titsworth, Binary cyclic constant-distance codes, Space Programs Summary No. 37-22, Vol. IV, Jet Propulsion Laboratory, California Institute of Technology, August 31, (1963), 147, 152-153.